MAUDE Adverse Event Report: AVALIGN GERMAN SPECIALTY INSTRUMENTS MILLENNIUM SURGICAL CORP; K-WIRE

AVALIGN GERMAN SPECIALTY INSTRUMENTS MILLENNIUM SURGICAL CORP; K-WIRE
Model Number Z16113001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned for evaluation by manufacturing.
 
Event or Problem Description
K-wire was inserted into vertebral bone.Screw was placed overk-wire, k-wire was screwed into the space and the tip of the k-wire broke off.

Brand Name
MILLENNIUM SURGICAL CORP
Common Device Name
K-WIRE
Manufacturer (Section D)
AVALIGN GERMAN SPECIALTY INSTRUMENTS
626 cooper ct
schaumburg IL 60173
MDR Report Key9630175
Report Number1421101-2020-00002
Device Sequence Number2366388
Product Code JDW
UDI-Device Identifier00190776135072
UDI-Public00190776135072
Combination Product (Y/N)N
PMA/510(K) Number
K100736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberZ16113001
Device Catalogue NumberZ16113001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date01/24/2020
Patient Sequence Number1